MathSciNet Relay Station
MathSciNet bibliographic data
MR943817 57R30 (58F18)
Cantwell, John; Conlon, Lawrence Foliations and subshifts. Tohoku Math. J. (2) 40 (1988), no. 2, 165–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement